# SDR AALA20011799

- Difficulty date: September 19, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001S
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
